IVIG Infusion – Another Bad Reaction

10 Jul

IVIG 2

 

IVIG Infusion – Another Bad Reaction

I had my monthly full dose IVIG (gammagard) infusion on Monday. My nurse came over and we did all the usual (claratin, benadryl, tylenol, pain killers..etc) and the infusion lasted 4 hours again. My vein started to collapse but we finally got some saline to go through and the infusion went fine without any beeps from the pump for once (usually I clot and the pump beeps). I felt really exhausted and kind of having out of body type experiences about the time the infusion was done but that might of been the combo of lack of sleep, a ton of meds and the human plasma from thousands of donors entering my blood.

Later that night I felt a slight fever coming on but felt pretty normal as far as my usual all over bone, muscle, nerve pain and all my symptoms. I woke up sometime in the early morning with a really extra dry mouth and extra dehydrated. I say ‘extra’ because I am chronically dehydrated daily from some genetic issues or something and not even 20 bottles of water, trace minerals, electrolytes…anything will stop it or quench my thirst. So I remember thinking I needed water but I could not move or turn over to grab my water. It was then I noticed the bad head pain and started to realize why I was dreaming I had been shot in the head.

I woke up and I had soaked the bed in sweat yet I was burning up with a fever and had the chills. I had the brain inflammation so I couldn’t talk, see or move. All of my body hurt like my RSD pain I have in my arms where even the slightest touch from my sheets would hurt so bad, especially my ankles. I could even pick up my phone to text my mom for help. Later in the morning before work my mom checked on me and finally got me some water, migraine meds, benadryl and pain killers. Somehow I managed to sleep on and off for a few hours. That evening I took all of my meds along with my mmj, morphine and others and finally started to feel a little better. I am feeling better now but my head still hurts like crazy if I bend over. It just makes me scared to do another infusion. It was a horrible night and not one I look forward to next month. At least I didn’t need to go to the ER this time, I have all the same meds here and they ended up charging me for all these ridiculous charges and Medicare denied some.

For the 4th of July I did my usual and just laid in my chair watching TV. I didn’t see any fireworks. But I was able to talk to my sister @mommyjewels (on Instagram) so that made my night.

 

I hope you all had a better 4th and you are all progressing from your illnesses. Don’t give up, hold on to hope and just keep on being strong. Better days are coming.

 

 

 

Advertisements

12 Responses to “IVIG Infusion – Another Bad Reaction”

  1. Bill July 10, 2014 at 5:20 am #

    keep up the fight my friend….keep it up!

    • 49er Bryan July 19, 2014 at 12:28 am #

      Thanks Bill you too!!

    • Marlene Priske July 19, 2014 at 11:41 am #

      I will keep up the fight because there a lot of young people who are having to live with this.Makes me so angry.

    • 49er Bryan March 11, 2015 at 12:37 am #

      How are you doing? Just checking on you.

  2. Marlene Priske July 10, 2014 at 5:25 am #

    I have been living with Lyme Disease for many years.In my area that this happened they would not treat for lyme disease and as a result I am in agony all the time.It is hard to get the pain pills as they think I am an addicted to them.The only thing I want is to be somewhat comfortable.Makes me very uncomfortable all the time.Maybe one day they will fix this.I am an old lady and am very sad that this is the way it is.I take the pain pills tylenol #3 and people seem to think I am just lying.Why is this happening????

    • 49er Bryan July 19, 2014 at 12:31 am #

      Unfortunately doctors and hospitals will even confess they have no idea how to handle or help people with invisible illnesses such as Lyme or fibro. Do you have a good LLMD? They will know the pain you are i and can help you. Go to lymedisease.org and contact them for a doctor in your area. I think that will be best for you. I’m sorry for all you are going through. stay strong

  3. Michelle July 10, 2014 at 8:19 pm #

    My 4th of july was spent in ER to do having pain throughout that my pain pills didn’t touch. Fighting lyme for 3 years. 5th time in ER this year do to pain

    • 49er Bryan July 19, 2014 at 12:27 am #

      I’m sorry to hear that. I was going to go to the ER on the 4th but I have everything the ER has at home so I didn’t go. I wish I could recommend a good pain pill since i’ve been on everything on the market but not much touches the pain. I have morphine, dilaudid, norco and mmj and it barely takes the edge off. I hope you can find something. You might want to look up zohydro (?). Hope you find something that helps.

  4. Suz July 11, 2014 at 2:30 pm #

    Very very daunting. MY niece has late stage Lyme and seems to be unable to get rid of it

    • 49er Bryan July 19, 2014 at 12:25 am #

      Unfortunately Lyme. especially late stage is not really curable we only go into remission. It can take years for your niece to notice any progress. For me it’s too late so I am just trying to help my immune.

    • Marlene Priske July 19, 2014 at 11:38 am #

      It is managed by the Government and they are not going to spend the money on this.Really a sad case.

    • Marlene Priske July 19, 2014 at 11:44 am #

      I am so sorry to hear this. Maybe one day someone will care enough to find a cure.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: